Vol. 186, No. 2, 1998

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 313: 1
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Counting divisors of Lucas numbers

Pieter Moree

Vol. 186 (1998), No. 2, 267–284
Abstract

The Lucas numbers Ln are defined by L0 = 2, L1 = 1 and the recurrence Ln = Ln1 + Ln2. An estimate for the number of m x such that m divides some Lucas number is established. This estimate has error of order xlog 𝜖1x for every 𝜖 > 0.

Milestones
Received: 3 June 1997
Revised: 9 February 1998
Published: 1 December 1998
Authors
Pieter Moree
Max-Planck-Institut für Mathematik
Gottfried-Claren Straße 26
53225 Bonn, Germany
Faculteit WINS
Universiteit van Amsterdam
1018 TV Amsterdam
The Netherlands